We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
So I'm wondering if I might have ovulated while on the pill, I just started taking Yaz this cycle (previously on Nuvaring for a year). I am also taking doxycycline for acne.
I developed extremely sore breasts and a lot of cramping a few days after starting Yaz. I assumed it was just from switching birth control. I was also having an extreme amount of discharge. Eventually, the discharge lightened up a little bit, then my nipples got extremely sore. A few days later I noticed some of the egg-white ovulation type discharge, this happened off and on for a couple days. Yesterday I had really bad cramping, they almost felt like ovulation cramps but not quite as intense, now today I'm practically "all dried up" and haven't had the bad cramping, just lighter cramps off and on, also my nipples no longer hurt and my breasts aren't as tender.
So do y'all think I ovulated while on birth control or is it just the new type of birth control messing with my body?